MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/jcph.498

Медицинская библиотека · Journal of clinical pharmacology · 2015

Imatinib-induced agranulocytosis in patients with gastrointestinal stromal tumors.

Farag Sheima, Verschoor Arjan J, Bosma Jacob W, Gelderblom Hans, Kerst J Martijn, Sleijfer Stefan, Steeghs Neeltje

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis is a rare but serious side effect of imatinib in gastrointestinal stromal tumor (GIST) patients. Imatinib is an inhibitor of the proto-oncogene tyrosine kinase (c-kit) and the first-line agent in patients with locally advanced and metastatic GIST. Little evidence is available on the management of this adverse event, and consensus-based guidelines are lacking. In this article, we describe 4 patients with agranulocytosis after starting imatinib. In addition, an overview of the available literature concerning the underlying mechanisms is given, and therapeutic strategies for overcoming this adverse event are discussed. In our experience it appears safe to restart imatinib after normalization of neutrophil count. In case of relapse of agranulocytosis, reintroduction combined with prednisolone, with treatment with granulocyte colony-stimulating factor or dose reduction can be considered.

Для цитирования: Farag Sheima, Verschoor Arjan J, Bosma Jacob W, Gelderblom Hans, Kerst J Martijn, Sleijfer Stefan, Steeghs Neeltje. Imatinib-induced agranulocytosis in patients with gastrointestinal stromal tumors.. Journal of clinical pharmacology. 2015. DOI: 10.1002/jcph.498.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.